# SDR UIEA2024092400934

- Difficulty date: September 29, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 83,283 hours, 16,423 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pca
- Part number: 2832001007
- Condition: Leaking
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTER AILERON, INNER PCA, WITH EVIDENCE OF HYD LEAKAGE( LEFT WING, OUTER AILERON, INNER PCA, WAS REPLACED, ADJUSTED AND LEAK TEST WAS PERFORMED IAW AMM 27-11- 49-422-028 AND AMM 27-11-49-022-014. NO LEAKS WERE FOUND. )
